ForschungPublikationen
Publikationsdetails

Publikationsdetails

A solution to Brauer's Problem 14

verfasst von
John Murray, Benjamin Sambale
Abstract

It is well known that the number of real irreducible characters of a finite group G coincides with the number of real conjugacy classes of G. Richard Brauer has asked if the number of irreducible characters with Frobenius–Schur indicator 1 can also be expressed in group theoretical terms. We show that this can done by counting solutions of g12…gn2=1 with g1,…,gn∈G.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Externe Organisation(en)
Maynooth University
Typ
Artikel
Journal
Journal of algebra
Band
621
Seiten
87-91
Anzahl der Seiten
5
ISSN
0021-8693
Publikationsdatum
01.05.2023
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Algebra und Zahlentheorie
Elektronische Version(en)
https://doi.org/10.48550/arXiv.2212.08357 (Zugang: Offen)
https://doi.org/10.1016/j.jalgebra.2023.01.016 (Zugang: Geschlossen)